Journal of Symbolic Logic

Diagonals and Semihyperhypersimple Sets

Martin Kummer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 1068-1074.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743752

Digital Object Identifier
doi:10.2178/jsl/1183743752

Mathematical Reviews number (MathSciNet)
MR1129168

Zentralblatt MATH identifier
0747.03019

JSTOR
links.jstor.org

Citation

Kummer, Martin. Diagonals and Semihyperhypersimple Sets. J. Symbolic Logic 56 (1991), no. 3, 1068--1074. doi:10.2178/jsl/1183743752. https://projecteuclid.org/euclid.jsl/1183743752


Export citation